Vol. 105, No. 2, 1983

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Degree of uniform approximation on disjoint intervals

Charles Kam-Tai Chui and Maurice Hasson

Vol. 105 (1983), No. 2, 291–297
Abstract

In this note, the problem of degree of uniform approximation by polynomials on disjoint intervals is considered. It is interesting to note that the error estimates cannot be obtained by extending the given functions to functions on a single interval and applying the one-interval estimates.

Mathematical Subject Classification 2000
Primary: 41A25
Secondary: 41A10
Milestones
Received: 30 May 1980
Published: 1 April 1983
Authors
Charles Kam-Tai Chui
Maurice Hasson